# SDR IXXA0500036S

- Difficulty date: September 27, 2004
- Submitted: March 25, 2005
- Operation: Air carrier
- Aircraft: N606AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46044
- Aircraft time: 91,246 hours, 29,801 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Part time: 91,246 hours, 29,801 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE C CHECK INSPECTION, FOUND RT MAIN LANDING GEAR FRAME FITTING CRACK DAMAGE AT STA 98.000, BETWEEN L-19R AND L-24.  REPAIR ACCOMPLISHED.  REMOVED THE CRACKED FITTING, CLEANED, TREATED AND PRIMED AREA.  INSTALLED NEW FITTING PER DOUGLAS STRUCTURAL REPAIR MANUAL.
